Медицинская библиотека · European journal of echocardiography : the journal of the Working Group on Echocardiography of the European Society of Cardiology · 2009
Bubble trouble: anaphylactic shock, threatened myocardial infarction, and transient renal failure after intravenous echo contrast for left ventricular cavity opacification preceding dobutamine stress echo.
Клинический случайСтатьяПеревод в очереди
Аннотация
Echo contrast agents are widely used and safe but can rarely produce serious side effects. This-to the author's knowledge-is the first detailed published case report of a patient who had a severe and complex sequence of adverse reactions within 3 min of having an intravenous infusion of Sonovue initiated, and where the causal connection between Sonovue and the adverse reaction is not diluted by potential side effects from dobutamine.
Для цитирования: Ionescu Adrian. Bubble trouble: anaphylactic shock, threatened myocardial infarction, and transient renal failure after intravenous echo contrast for left ventricular cavity opacification preceding dobutamine stress echo.. European journal of echocardiography : the journal of the Working Group on Echocardiography of the European Society of Cardiology. 2009. DOI: 10.1093/ejechocard/jep073.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.